AMS eContent Search Results
Matches for: msc=(81D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. T. Lewis. The heterogeneous string: coupled helices in Hilbert space. Quart. Appl. Math. 38 (1981) 461-467. MR 614553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. H. Rawnsley. A nonunitary pairing of polarizations for the Kepler problem . Trans. Amer. Math. Soc. 250 (1979) 167-180. MR 530048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1